MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC161200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It should be noted the gore® excluder® aaa endoprosthesis instructions for use state ¿adverse events that may occur and/or require intervention include, but are not limited to, endoprosthesis component migration, and endoleak.¿.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore® excluder® aaa endoprosthesis.On an unknown date, follow-up examination reportedly revealed a suspected type ib endoleak secondary to proximal migration of the right limb.The cause of the migration and suspected endoleak was not reported.It was unknown whether aneurysm enlargement was present.On (b)(6) 2021, the patient underwent a reintervention procedure whereby an additional stent graft was deployed to extend the right limb distally.No endoleak was observed on final procedural angiograph.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Revised g1 - manufacturing facility.
 
Additional Manufacturer Narrative
H6: code 213 - a review of the manufacturing records for the device verified that the lot met all pre-release specifications.It should be noted the gore® excluder® aaa endoprosthesis instructions for use state ¿adverse events that may occur and/or require intervention include, but are not limited to, endoprosthesis component migration, and endoleak.¿.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12203220
Report Number2017233-2021-02186
Device Sequence Number4486492
Product Code MIH
UDI-Device Identifier00733132609987
UDI-Public00733132609987
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2012
Device Model NumberPXC161200
Device Catalogue NumberPXC161200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/17/2021
09/29/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date08/17/2021
09/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR